# SDR DALA2024042404681

- Difficulty date: April 24, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 137,147 hours, 20,520 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Enclosure
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 180 HFEC OPEN HOLE INSPECTION OF THE RH WING TRAILING EDGE - INBOARD FLAP BOX AT SUPPORT NO.5 - INBOARD CLOSURE RIB - LOWER CHORD, INBOARD FLAP STATION 108.5 REAR SPAR FOUND 02EA HOLES CRACKS. CORRECTIVE ACTION: THE 02EA CRACK HOLE ON RH WING INBOARD FLAP STATION 108.5 REAR SPAR REPAIRED AS PER PRI 617208-14 (0309220)
